# SDR ASAA2016081017719

- Difficulty date: August 10, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501199
- Condition: Corroded
- Location: Bs 500i-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CARGO FLOOR STRUCTURE , TRANSITION PANEL, CORRODED. . BS 500I - 500H.  ACFT GROUNDED.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-00-53-1A FIG 103.  REMOVED DAMAGED SECTION IAW SRM 53-00-53-2R.  DRILLED NEW REPAIR IAW SRM 53-00-53-2R.  BOTH REPAIR PARTS WERE  ALODINED AND PRIMED IAW SRM 51-20-01.  INSTALLED THE NEW Z CHANNEL  AND 1 REPAIR SPLICE IAW SRM 53-00-53-2R.
